# SDR QXEA2014121001031

- Difficulty date: December 3, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL 522CT HAS CORROSION IN COUNTERSINKS. COUNTERSUNK TO REMOVE THE CORROSION IAW SRM 57-10-35, REPAIR 03. FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE ACCESS PANEL.
